RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 6(312), Pages 203–204 (Mi umn1028)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the reduction to Hill's equation of a Hugoniot–Maslov chain for trajectories of pointwise singularities of shallow water equation

S. Yu. Dobrokhotov

A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1028

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:6, 1195–1197

Bibliographic databases:

MSC: 34B30, 34C20, 41A58
Accepted: 14.07.1996

Citation: S. Yu. Dobrokhotov, “On the reduction to Hill's equation of a Hugoniot–Maslov chain for trajectories of pointwise singularities of shallow water equation”, Uspekhi Mat. Nauk, 51:6(312) (1996), 203–204; Russian Math. Surveys, 51:6 (1996), 1195–1197

Citation in format AMSBIB
\Bibitem{Dob96}
\by S.~Yu.~Dobrokhotov
\paper On the reduction to Hill's equation of a~Hugoniot--Maslov chain for trajectories of pointwise singularities of shallow water equation
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 6(312)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn1028}
\crossref{https://doi.org/10.4213/rm1028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1440164}
\zmath{https://zbmath.org/?q=an:1010.35503}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51.1195D}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 6
\pages 1195--1197
\crossref{https://doi.org/10.1070/RM1996v051n06ABEH003005}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XC92200008}


Linking options:
  • http://mi.mathnet.ru/eng/umn1028
  • https://doi.org/10.4213/rm1028
  • http://mi.mathnet.ru/eng/umn/v51/i6/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Dobrokhotov, “Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation”, Theoret. and Math. Phys., 112:1 (1997), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Dobrokhotov, SY, “Hugoniot-Maslov chains for solitary vortices of the shallow water equations, I. - Derivation of the chains for the case of variable Coriolis forces and reduction to the Hill equation”, Russian Journal of Mathematical Physics, 6:2 (1999), 137  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:208
    Full text:70
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019